| Catalog Number |
381533 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd insyte autoguard winged hub is damaged.The following information was provided by the initial reporter: veteran had an intravenous line placed for a procedure.The hub on the catheter was defective; when an attempt to attach the saline line was made, the hub did not have the required tread for it to attach.This damaged equipment resulted in multiple sticks and discomfort for the veteran.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided, therefore, xx was used as a place holder.E4.The initial reporter also notified the fda on01-may-2024.Medwatch report is mw5154573.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 381533 and lot number 3361887.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.